# SDR SWAA2018040320938

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 34,108 hours, 20,295 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WEB INBOARD OF DEFLECTION RIB CRACKED AT OUTBOARD FASTENER HOLE.  R & R THE RIB IAW SRM AND DWG.
